Some Identities of the Frobenius-Euler Polynomials

Kim, Taekyun; Lee, Byungje
January 2009
Abstract & Applied Analysis;2009, Special section p1
Academic Journal
By using the ordinary fermionic p-adic invariant integral on Zp, we derive some interesting identities related to the Frobenius-Euler polynomials.


Related Articles

  • SYMMETRY p-ADIC INVARIANT INTEGRAL ON Zp FOR q-EULER POLYNOMIALS. DAE SAN KIM; TAEKYUN KIM; SANG-HUN LEE; JONG-JIN SEO // Journal of Computational Analysis & Applications;May2015, Vol. 18 Issue 5, p927 

    In this paper, we investigate several further interesting properties of symmetry for the p-adic fermionic integral on Zp. By using this symmetry of fermionic p-adic integral on Zp, we give some relations of symmetry between the power sum q-polynomials and q-Euler polynomials.

  • On the second kind Barnes-type multiple twisted zeta function and twisted Euler polynomials. Cheon Seoung Ryoo // Journal of Computational Analysis & Applications;Jan2015, Vol. 18 Issue 1, p423 

    In this paper we introduce the second kind Barnes-type multiple twisted Euler numbers and polynomials, by using fermionic p-adic invariant integral on Zp.

  • q-Frobenius-Euler Polynomials Related to the (q-)Bernstein Type Polynomials. Simsek, Yilmaz; Acikgoz, Mehmet; Bayad, Abdelmejid; Lokesha, V. // AIP Conference Proceedings;9/30/2010, Vol. 1281 Issue 1, p1156 

    In this paper we investigate some new identities related to the q-generalized Frobenius-Euler polynomials and the (q-) Bernstein type polynomials. By using generating functions of these polynomials, we find relation between the q-generalized Frobenius-Euler polynomials and the (q-) Bernstein...

  • Identities of Symmetry for Euler Polynomials Arising from Quotients of Fermionic Integrals Invariant under S3. Dae San Kim; Kyoung Ho Park // Journal of Inequalities & Applications;2010, Vol. 2010, p1 

    We derive eight basic identities of symmetry in three variables related to Euler polynomials and alternating power sums. These and most of their corollaries are new, since there have been results only about identities of symmetry in two variables. These abundances of symmetries shed new light...

  • A study on a class of q-Euler polynomials under the symmetric group of degree ×°. Araci, Serkan; Duran, Ugur; Acikgoz, Mehmet // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 8, p5196 

    Motivated by the paper of Kim et al. [T. Kim, D. S. Kim, H. I. Kwon, J. J. Seo, D. V. Dolgy, J. Nonlinear Sci. Appl., 9 (2016), 1077-1082], we study a class of q-Euler polynomials earlier given by Kim et al. in [T. Kim, Y. H. Kim, K. W. Hwang, Proc. Jangjeon Math. Soc., 12 (2009), 77-92]. We...

  • Some relationship between q-Bernstein polynomials and extended q-Euler numbers. Kim, T.; Lee, B.; Ryoo, C. S. // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p507 

    Recently several authors are studying in the area of (h, q)-Euler numbers and polynomials(see [4]). In this paper we study some identities on the (h, q)-Euler numbers and polynomials related to q-Bernstein polynomials by using fermionic q-integral on ℤp.

  • A note on the Barnes-type q-Euler polynomials. Jang, Lee-Chae; Lee, Jeong // Advances in Difference Equations;8/1/2015, Vol. 2015 Issue 1, p1 

    In this paper, we consider the Barnes-type q-Euler polynomials which are derived from the fermionic p-adic q-integrals and investigate some identities of these polynomials. Furthermore, we define the Barnes-type q-Changhee polynomials and numbers, and we derive some identities related with the...

  • Some Identities on Bernstein Polynomials Associated with q-Euler Polynomials. Bayad, A.; Kim, T.; Lee, B.; Rim, S.-H. // Abstract & Applied Analysis;2011, Special section p1 

    We investigate some interesting properties of the q-Euler polynomials. The purpose of this paper is to give some relationships between Bernstein and q-Euler polynomials, which are derived by the p-adic integral representation of the Bernstein polynomials associated with q-Euler polynomials.

  • On the Symmetric Properties of Higher-Order Twisted í‘ž-Euler Numbers and Polynomials. Eun-Jung Moon; Seog-Hoon Rim; Jeong-Hee Jin; Sun-Jung Lee // Advances in Difference Equations;2010, Special section p1 

    No abstract available.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics